Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18708
Title: Slow Divergence Integrals in Classical Li,nard Equations Near Centers
Authors: DE MAESSCHALCK, Peter 
HUZAK, Renato 
Issue Date: 2015
Publisher: SPRINGER
Source: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 27 (1), p. 177-185
Abstract: We significantly improve lower bounds for the number of limit cycles for polynomial classical Li,nard equations, aiming at stating lower bounds that are reasonable enough to be optimal. The techniques used are the notion of slow divergence integral from the geometric theory of planar slow-fast systems.
Notes: [De Maesschalck, Peter; Huzak, Renato] Hasselt Univ, B-3590 Diepenbeek, Belgium. peter.demaesschalck@uhasselt.be; renato.huzak@uhasselt.be
Keywords: Classical Lienard equations; Limit cycles; Singular perturbations; Slow-fast systems; Slow divergence integral;classical Liénard equations; limit cycles; singular perturbations; slow-fast systems; slow divergence integral
Document URI: http://hdl.handle.net/1942/18708
ISSN: 1040-7294
e-ISSN: 1572-9222
DOI: 10.1007/s10884-014-9358-1
ISI #: 000350823100007
Rights: © Springer Science+Business Media New York 2014.
Category: A1
Type: Journal Contribution
Validations: ecoom 2016
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
de maesschalck 1.pdf
  Restricted Access
published version207.81 kBAdobe PDFView/Open    Request a copy
Show full item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.